New Mexico, 2014

Drought in New Mexico, May 1 to 31, 2014

May 1 to 31, 2014 · NWS ABQ · 40 events in 40 counties and zones

Exceptional drought conditions (D4) eased somewhat across far eastern New Mexico during May 2014, thanks to a wet pattern that developed late in the month. Elsewhere, little change to the drought status was observed though most areas received near to above normal precipitation that provided some short-term relief.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Exceptional drought conditions (D4) eased somewhat across far eastern New Mexico during May 2014, thanks to a wet pattern that developed late in the month. Elsewhere, little change to the drought status was observed though most areas received near to above normal precipitation that provided some short-term relief. Specifically, a pair of weak disturbances managed to bring light precipitation to the north on the 6th and 7th. A stronger storm blasted through the state on the 11th with high winds and much cooler temperatures. A reinforcing shot of chilly air quickly followed on the 12th into the 13th. Accumulating snow fell in the northern mountains with late season freezing temperatures on the morning of the 13th and 14th. An abrupt change then occurred as a storm to our west stalled and allowed Gulf of Mexico moisture to stream northwest into the state. Showers and thunderstorms erupted on the afternoon of the 21st across the far eastern plains, then expanded west on the 22nd and 23rd, and was widespread on the 24th and 25th. Some severe weather and flooding across the eastern plains occurred on the 23rd and 24th. Roswell picked up 4.39 inches of rain during the early morning of the 23rd. The final week of the month was uneventful with a little hail on the 25th across the far eastern plains, and some showers and thunderstorms from the 28th through the 31st, none of which were severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 30, 10:45 PM MST, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 30, 10:45 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1145 PM MDT WED APR 30 2014

.AVIATION...
06Z TAF CYCLE
WEATHER DISTURBANCE ALOFT EXTENDING FROM SOUTHEAST COLORADO ACROSS
NEW MEXICO INTO EASTERN ARIZONA WILL MOVE SOUTH OF NEW MEXICO BY
00Z THURSDAY AFTERNOON...WITH TURBULENT NORTH FLOW REESTABLISHED
ACROSS THE STATE BY 06Z THURSDAY NIGHT. EAST WINDS THROUGH CENTRAL
MT CHAIN GAPS WILL G25KTS OVER THE RIO GRANDE VALLEY THROUGH 15Z
THU MORNING...AND IN TAF FOR ABQ. CIGS AOA BKN/OVC050 WILL
EXCURSION TO MVFR OVER THE CONTINENTAL DIVIDE IN SHOWERS THROUGH
15Z...WITH SHOWERS ENDING BY 20Z EARLY THURSDAY AFTERNOON. CIGS
SCATTERING OUT BY 03Z THURSDAY EVENING.

SHY

&&

.PREV DISCUSSION...246 PM MDT WED APR 30 2014...
.SYNOPSIS...
UPPER LEVEL SYSTEM WILL CONTINUE TO DEEPEN SOUTHWARD CREATING
ANOTHER ROUND OF PRECIPITATION ACROSS LOCATIONS IN THE NORTHERN
MOUNTAINS AS WELL AS REMAINING HIGHER TERRAIN AREAS. STRONG WINDS
ARE ALSO EXPECTED OVERNIGHT NEAR GAPS AND CANYONS INTO THURSDAY
MORNING WITH GUSTS IN THE 40 MPH RANGE. PRECIPITATION WILL
CONTINUE THROUGH THURSDAY BEFORE WE DRY OUT. INTO THIS WEEKEND AND
EARLY NEXT WEEK TEMPERATURES WILL BEGIN TO TREND UPWARD RETURNING
TO ABOVE NORMAL WITH NO PRECIPITATION EXPECTED. CRITICAL FIRE
WEATHER CONDITION WILL BEGIN EARLY NEXT WEEK.

&&

.DISCUSSION...
DUSTY MORNING ACROSS MUCH OF THE LAND OF ENCHANTMENT AS A COLD
FRONT CREATED GUSTY CONDITIONS SENDING DUST AIRBORNE. OTHERWISE
SKIES WERE MOSTLY CLEAR TO START THE DAY BEFORE SOME MID LEVEL CLOUDS
BEGAN TO DEVELOP ACROSS THE HIGHER TERRAIN LOCATIONS MOST
PREDOMINATELY ACROSS THE NORTHERN MOUNTAINS. CURRENT UPPER LEVEL
TROUGH CONTINUING TO DEEPEN SOUTHWARD THROUGH THURSDAY. 700 MB
TEMPERATURES RANGE FROM -6 TO -8 C WITH ANOTHER CHILLY MORNING
EXPECTED. OVERNIGHT LOWS WILL TREND UP SLIGHTLY ACROSS MOST AREAS
BUT CONTINUE TO BE BELOW SEASONAL NORMAL. A FREEZE AND HARD FREEZE
WARNING WILL BE ISSUED FOR THE LOWER CHAMA RIVER VALLEY AND
ESTANCIA VALLEY AS WELL AS THE CENTRAL HIGHLANDS AND NORTHEAST
HIGHLANDS AND UNION COUNTY. A SECOND FRONTAL SURGE WILL CREATE GAP
WINDS OVERNIGHT INTO THE EARLY MORNING HOURS THURSDAY WITH GUSTS
UP TO 40 MPH POSSIBLE IN THE ALBUQUERQUE AREA. A DRAMATIC INCREASE
IN DUST IS NOT EXPECTED TO ADVECT INTO THE RIO GRANDE VALLEY...BUT
A CONTINUATION OF SOME SUSPENDED DUST IS STILL POSSIBLE.

PRECIPITATION CHANCES INCREASE ACROSS THE NORTHERN MOUNTAINS
EXPANDING TO THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS INTO
THURSDAY AFTERNOON. SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES
IN SOME AREAS. DO NOT EXPECT SIGNIFICANT ACCUMULATION SO HAVE OPTED
NOT TO ISSUES AN ADVISORY. DAYTIME HIGH TEMPERATURES WILL BE COOL
STAYING WELL BELOW NORMAL. NEAR CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE ACROSS THE NORTHWEST HIGHLANDS DURING THE AFTERNOON
HOURS AS WINDS PICK UP IN THAT AREA.

THE TROUGH WILL BEGIN TO EXIT THE STATE FRIDAY WITH TEMPERATURES
BEGINNING TO TREND UP AND PRECIPITATION CHANCES DECREASING. A
RIDGE OF HIGH PRESSURE BUILDS INTO THE STATE FOR THIS WEEKEND WITH
TEMPERATURES INCREASING AND NO PRECIPITATION. SATURDAY WILL SEE
DAYTIME HIGH TEMPERATURES TRENDING 8 TO 10 DEGREES ABOVE FRIDAYS
RETURNING TO ABOVE NORMAL READINGS. BREEZY AFTERNOON WINDS WILL
CREATE CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS ALONG THE
CENTRAL HIGHLANDS. INTO SUNDAY THE RIDGE WILL BE MORE CENTERED
OVER THE STATE AND FLATTEN OUT LEAVING ZONAL FLOW ALOFT.
TEMPERATURES WILL BE SIMILAR TO SATURDAYS TRENDING JUST A DEGREE
OR TWO HIGHER. AFTERNOON BREEZES IN THE CENTRAL HIGHLANDS WILL
AGAIN CREATE CRITICAL FIRE WEATHER CONDITIONS.

THE RIDGE WILL SHIFT EAST INTO MID WEEK WITH SOUTHWEST FLOW ALOFT AS
AN INCOMING TROUGH IS SET TO MOVE DOWN THE WEST COAST. TEMPERATURES
BEGIN TO COOL WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO
CONTINUE.

&&

.FIRE WEATHER...

...POTENTIAL FOR SEVERAL DAYS OF CRITICAL CONDITIONS TO DEVELOP
STARTING THIS WEEKEND AND PERSISTING INTO TUESDAY OF NEXT WEEK...

UPPER TROUGH/LOW TO TRACK FROM NORTH TO SOUTH OVER NORTHERN AND
CENTRAL NEW MEXICO THROUGH MIDDAY THURSDAY. AT THE SAME
TIME...SURFACE HIGH PRESSURE WILL BE REINFORCED ALONG AND EAST OF
THE CENTRAL MT CHAIN...LEADING TO ANOTHER ROUND OF EASTERLY CANYON
WINDS INTO THE RGV TONIGHT...ALTHOUGH GUSTS TONIGHT MAY BE A BIT
STRONGER THAN RECORDED LAST NIGHT. INCREASING MID LEVEL MOISTURE
ASSOCIATED WITH THE TROUGH IS EXPECTED TO ALLOW FOR ISOLATED TO
SCATTERED SHOWERS TO DEVELOP ESPECIALLY OVER THE HIGHER TERRAIN OF
THE CENTRAL MT CHAIN...NORTHWEST AND SOUTHWEST MTS.

GENERALLY 1 TO 3 INCHES OF SNOW...CONFINED TO THE NORTHERN MTS...ARE
POSSIBLE THROUGH THURSDAY...WITH MUCH BELOW AVERAGE HIGHS AND GOOD
OR BETTER RH RECOVERIES.

THE WEATHER PATTERN STARTS TO CHANGE FRIDAY...AND MORE SO SATURDAY
INTO SUNDAY AS A RIDGE OF HIGH PRESSURE DEVELOPS FRIDAY AND WINDS
ALOFT TRANSITION TO NORTHWEST THEN WESTERLY BY SUNDAY. THIS WILL
LEAD TO HIGH TEMPERATURES TRENDING TO ABOVE AVERAGE SATURDAY AND
SUNDAY...AS WELL AS INCREASING WINDINESS...A DRIER AIR MASS AND HIGH
HAINES. SUNDAY APPEARS TO BE THE WINDIER DAY OF THE WEEKEND AT THIS
TIME...WHEN A SURFACE LEE TROUGH INTENSIFIES...AND MIN RH VALUES
FALL TO AROUND 10 PERCENT OR LESS FOR THE MAJORITY OF THE FORECAST
AREA. WHILE SIMILAR RH VALUES ARE EXPECTED SATURDAY...THE DURATION
OF SINGLE DIGIT RH VALUES WILL BE MUCH GREATER SUNDAY ESPECIALLY
THROUGH THE MIDDLE RGV AND OVER THE EAST CENTRAL PLAINS. COMBINED
WITH ONLY POOR TO FAIR RECOVERIES SATURDAY NIGHT AND SUNDAY
NIGHT...HIGHLIGHTS FOR CRITICAL FIRE WX CONDITIONS MAY EVENTUALLY BE
NEEDED SUNDAY.

UNSETTLED AND WINDY WEATHER LOOKS TO DOMINATE THE EARLY TO MID WEEK
PERIOD NEXT WEEK AS A DEEP TROUGH/UPPER LOW MOVE INTO THE GREAT
BASIN AND ARIZONA. SINGLE DIGIT MIN RH VALUES WILL BE WIDESPREAD
MONDAY AND TUESDAY AFTERNOONS....AND WILL BE COUPLED WITH HIGH
HAINES AND HIGHS ABOVE AVERAGE...ALTHOUGH NOT OVERLY SO ESPECIALLY
ON TUESDAY WHEN THE WEST COOLS OFF A BIT. COOLER AND BELOW AVERAGE
TEMPERATURES ARE FORECAST WEDNESDAY WHEN THE TROUGH/UPPER LOW SWING
OVER THE STATE...BUT WINDS MAY REMAIN STRONG SOUTH AND EAST.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM MDT THURSDAY FOR THE FOLLOWING ZONES...
NMZ517-518-523-530-531.

HARD FREEZE WARNING UNTIL 9 AM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ522-528-529.

&&

21/52
Hazardous weather outlook, Apr 30, 4:49 AM MST, 19 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT WED APR 30 2014

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES IN SEVERAL AREAS OF NORTHERN AND CENTRAL
NEW MEXICO THIS MORNING WILL RISE ABOVE FREEZING AFTER SUNRISE.
ANOTHER ROUND OF FREEZING TEMPERATURES IS LIKELY TONIGHT FOR AREAS
AROUND ESPANOLA...SANTA FE...AND MUCH OF THE NORTHEAST HIGHLANDS
AND PLAINS...AS WELL AS THE ESTANCIA VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW INCHES OF SNOW ARE POSSIBLE LATE TONIGHT INTO THURSDAY
OVER THE NORTHERN HIGH TERRAIN...PARTICULARLY AROUND THE SANGRE DE
CRISTO MOUNTAINS ABOVE 7500 FEET.

ABOVE NORMAL TEMPERATURES WITH VERY DRY AND WINDY CONDITIONS WILL
RETURN TO MUCH OF THE AREA SUNDAY THROUGH TUESDAY. CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE THROUGH THIS PERIOD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Event by event

40 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Drought Monitor

Drought, Chuska Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Drought Monitor

Drought, Far Northwest Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Far Northwest Highlands forecast zone
Reported by
Drought Monitor

Drought, Northwest Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Drought Monitor

Drought, West Central Plateau

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Drought Monitor

Drought, West Central Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Drought Monitor

Drought, West Central Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Drought Monitor

Drought, Southwest Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Drought Monitor

Drought, San Francisco River Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Drought Monitor

Drought, San Juan Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Drought Monitor

Drought, Jemez Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Drought Monitor

Drought, West Slopes of the Sangre de Cristo Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Drought Monitor

Drought, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Drought Monitor

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Drought Monitor

Drought, East Slopes of the Sangre de Cristo Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Drought Monitor

Drought, Upper Rio Grande Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Drought Monitor

Drought, Lower Chama River Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Drought Monitor

Drought, Santa Fe Metro Area

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Drought Monitor

Drought, Albuquerque Metro Area

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Drought Monitor

Drought, Lower Rio Grande Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Drought Monitor

Drought, Sandia/Manzano Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Drought Monitor

Drought, Estancia Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Drought Monitor

Drought, Central Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Drought Monitor

Drought, South Central Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Drought Monitor

Drought, Upper Tularosa Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Drought Monitor

Drought, South Central Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Drought Monitor

Drought, Raton Ridge/Johnson Mesa

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Drought Monitor

Drought, Far Northeast Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Drought Monitor

Drought, Northeast Highlands

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Drought Monitor

Drought, Union County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Drought Monitor

Drought, Harding County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Drought Monitor

Drought, Eastern San Miguel County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Drought Monitor

Drought, Guadalupe County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Drought Monitor

Drought, Quay County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Drought Monitor

Drought, Curry County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Drought Monitor

Drought, Roosevelt County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Drought Monitor

Drought, De Baca County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Drought Monitor

Drought, Chaves County Plains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Drought Monitor

Drought, Eastern Lincoln County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Drought Monitor

Drought, Southwest Chaves County

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Drought Monitor

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 511047, 511048, 511049, 511050, 511051, 511052, 511053, 511054, 511055, 511056, 511057, 511058, 511059, 511060, 511061, 511062, 511063, 511064, 511065, 511066, 511067, 511068, 511069, 511070, 511071, 511072, 511073, 511074, 511075, 511076, 511077, 511078, 511079, 511080, 511081, 511082, 511083, 511084, 511085, 511086.